MathSciNet Relay Station
MathSciNet bibliographic data
MR2072837 (2005g:34195) 34K20 (34K60 92D25)
Muroya, Y. Persistence and global stability in Lotka-Volterra delay differential systems. Appl. Math. Lett. 17 (2004), no. 7, 795–800.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement